MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH CH14 MALE; URETHRAL CATHETER

COLOPLAST A/S SPEEDICATH CH14 MALE; URETHRAL CATHETER
Model Number 2841401400
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the end user used the catheter to cath himself without proper training.The patient stated that he was just given the catheters from a clinician.The patient cathed himself and started bleeding and went to emergency room.The end user said "doctor told the end user to put the catheter through the sperm hole.The patient is now on a foley catheter and is on pain medical.The lot number was not available.

Brand Name
SPEEDICATH CH14 MALE
Common Device Name
URETHRAL CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7299880
Report Number3006606901-2018-00006
Device Sequence Number956746
Product Code GBM
UDI-Device Identifier05708932020275
UDI-Public05708932020275
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2841401400
Device Catalogue Number2841401400
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2018
Initial Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR